I Still Have Symptoms After Being Treated for H pylori

by Kale
(Vista)

I have been diagnosed with h pylori since may 2015 and was treated with only two medications for two weeks. After one month after treatment i still experience upper abdminal pain and weight loss. The doctors keep on telling me its because im not eating enough but i know i am.



I was checked for any liver abnormalties, anemia, and diabeties everything came out good except h pylori. Will it ever go away? Am i going to keep on loosing weight? Now im just waiting for the 12 of august 2015 for a consultation to see a gastriologist.

I seriously think i dont have good news left. I was 106lbs before all this now im 90lbs. This thing is killing me and the doctors here dont seem to care.

Comments for I Still Have Symptoms After Being Treated for H pylori

Click here to add your own comments

Get Tested Again
by: Kerri Knox, RN The Immune System Queen

HI Kale,

You first need to get tested again with an H Pylori Stool Test. Treatment only gets rid of H pylori approximately 1/3 of the time, so 2/3 of the people who get treated remain infected after treatment. Your doctor is being negligent if he is not retesting you. So please get retested to see what is going on with you. If you have not eliminated H pylori, then it would be prudent to make another attempt to eliminate it. I would suggest doing so with my book The H Pylori Solution so that you can finally get rid of it by using your body's own immune system to assist you.


Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects

PS: Don't forget that I wrote the book on H pylori. Get The H Pylori Solution today and end your struggle with this infection.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to H Pylori .

 

Search this Site
Custom Search

 


Vitamin D Fact Sheet
Free Vitamin D Fact Sheet by Getting
My Newsletter